On the Linear Isoperimetric Inequality.

Albrecht Küster

Manuscripta mathematica (1985)

  • Volume: 53, page 255-259
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Küster, Albrecht. "On the Linear Isoperimetric Inequality.." Manuscripta mathematica 53 (1985): 255-259. <http://eudml.org/doc/155099>.

author = {Küster, Albrecht},
journal = {Manuscripta mathematica},
keywords = {isoperimetric problem; area; minimal surface},
pages = {255-259},
title = {On the Linear Isoperimetric Inequality.},
url = {http://eudml.org/doc/155099},
volume = {53},
year = {1985},

AU - Küster, Albrecht
TI - On the Linear Isoperimetric Inequality.
JO - Manuscripta mathematica
PY - 1985
VL - 53
SP - 255
EP - 259
KW - isoperimetric problem; area; minimal surface
UR - http://eudml.org/doc/155099
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.